Journal cover image

Browse issues


Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2008 Vol. 1 No. 3

 

PagesTitle and authors
147-154Random attractors for a quasi-geostrophic dynamical system under stochastic forcing
Daiwen Huang, Boling Guo, Yongqian Han
DOI: 10.1504/IJDSDE.2008.019676

155-163On the oscillation of certain fourth order functional differential equations
Said R. Grace, Ravi P. Agarwal, Raffaella Pavani, Jelena V. Manojlovic
DOI: 10.1504/IJDSDE.2008.019677

164-176Analysis of a logistic differential model with uncertainty
Juan J. Nieto, Rosana Rodriguez-Lopez
DOI: 10.1504/IJDSDE.2008.019678

177-190On a model of diffusion of population
Michel Chipot, Sorin Mardare
DOI: 10.1504/IJDSDE.2008.019679

191-195Classical solvability of nonlinear initial-boundary problems for first-order hyperbolic systems
Irina Kmit
DOI: 10.1504/IJDSDE.2008.019680

196-204Well-balanced scheme for shallow water equations with arbitrary topography
Mai Duc Thanh, Md. Fazlul Karim, Ahmad Izani Md. Ismail
DOI: 10.1504/IJDSDE.2008.019681

205-209On the non-local boundary value problem of a third order hyperbolic equation
O.S. Zikirov
DOI: 10.1504/IJDSDE.2008.019682

210-219Failure to the shortest path decision of an adaptive transport network with double edges in Plasmodium system
Tomoyuki Miyaji, Isamu Ohnishi, Atsushi Tero, Toshiyuki Nakagaki
DOI: 10.1504/IJDSDE.2008.019683